×

zbMATH — the first resource for mathematics

On minimal permutation representations of classical simple groups. (Russian, English) Zbl 1033.20011
Sib. Mat. Zh. 44, No. 3, 560-586 (2003); translation in Sib. Math. J. 44, No. 3, 443-462 (2003).
The author describes minimal permutation representations, i.e., faithful permutation representations of least degree, of classical finite simple groups as groups of automorphisms of simple Lie algebras.

MSC:
20C33 Representations of finite groups of Lie type
20D06 Simple groups: alternating groups and groups of Lie type
20G40 Linear algebraic groups over finite fields
PDF BibTeX XML Cite
Full Text: EMIS EuDML